# SDR DXTA2021070144510

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 10,422 hours, 8,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR LOCK: DOOR PINS RETRACT INTO DOOR WHEN HANDLE MOVED TO OPEN POSITION AND EXTEND WHEN HANDLE MOVED TO NEUTRAL POSITION.///SIGN-OFF///CLEANED DEBRIS FROM THE AREA ABOVE AND BELOW THE CAM BELLCRANK ASSEMBLIES.  MAIN ENTRANCE DOOR OPENS AND CLOSES NORMAL AT THIS TIME.  MAINTENANCE IAW CE-560XLS MM 52-10-01.
